# SDR DALA2023112409666

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-211
- Aircraft serial: 8339
- Aircraft time: 15,838 hours, 6,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3057 1R DOOR DAMAGE AFT LWR CORNER. CORRECTIVE ACTION: REPAIRED PER A321 SRM 52-10-00-283-002. (4260584)
